# SDR UPS04842332

- Difficulty date: April 6, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47516251
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  680 LONGERON 11 LT LOWER AFT FITTING IS CRACKED, REMOVED CRACKED FITTING P/N 4751625-1 IAW DC8 SRM 51-3-0,51-1-20D & 51-1- 21 LOCATED AND DRILLED NEW FITTING IAW DAC DWG 4751625 AND DC8 SRM 51- 1-24 AND INSTALLED IAW DC8 SRM 51-1-20D, 51-1-21, & 51-3-0
